default-icon
Bleeding due to Excessive masterbation
Due to excessive masturbation I get blood in urine. weight gain, hairloss, weight gain, indigestion, leg pain, dull and sleepy, leakage when I jump or play, uncomfortable sleeps, pain in penis and testis. please help and suggest me some medicine.
304 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Direct consult
Next Steps
Direct consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.